261948-88-3CC(C)(C)c1ccccc1OP(=O)(Oc1ccccc1)Oc1ccccc1C(C)(C)CUQRSMZHDWDMLDH-UHFFFAOYSA-N안전 정보는 참고용이며, 공급업체의 물질안전보건자료(SDS), 관련 법규 및 전문가 평가를 대체하지 않습니다.
This chemical does not meet GHS hazard criteria for 99% (102 of 103) of all reports.
Not Classified
Aggregated GHS information provided per 103 reports by companies from 2 notifications to the ECHA C&L Inventory.
Warning
H373: May causes damage to organs through prolonged or repeated exposure [Warning Specific target organ toxicity, repeated exposure]
P260, P319, and P501 (click each P-code to see the statement)
Chemical: Phosphoric acid, bis [(1,1,dimethylethyl) phenyl] phenyl ester
Phosphoric acid, bis[(1,1-dimethylethyl)phenyl] phenyl ester is listed on the EPA's Chemical Data Reporting (CDR) system. Manufacturers and importers of Phosphoric acid, bis[(1,1-dimethylethyl)phenyl] phenyl ester are required to report information about their production and use of this chemical to the EPA under the Toxic Substances Control Act (TSCA). (40 eCFR Part 711)
TP - indicates a substance that is the subject of a proposed TSCA section 4 test rule.
Bis(t-butylphenyl) phenyl phosphate: Does not have an individual approval but may be used as a component in a product covered by a group standard. It is not approved for use as a chemical in its own right.
Not Classified
Specific target organ toxicity (repeated exposure) - category 2
Utilities
Phosphoric acid, bis[(1,1-dimethylethyl)phenyl] phenyl ester: ACTIVE
현재 필터 조건에 해당하는 반응 기록이 없습니다.
불러오는 중…
261948-88-3、65652-41-7DTXSID70891245The signs of poisoning due to organophosphorus cmpd are those due to accumulation of acetylcholine & hence overstimulation of parasympathetic nervous system. It is usual to divide them under 3 headings: muscarinic, nicotinic & central. Muscarinic signs ... consist of hypersalivation, lacrimation, sweating & nasal discharge. Miosis, dyspnea, vomiting, diarrhea & frequency of urination ... Nicotinic effects consist of fasciculation of muscles, weakness & paralysis. Central nervous system effects include nervousness, apprehension, ataxia, convulsions & coma. Death is due to resp failure, or sometimes cardiac arrest. There is little difference between signs produced by different organophosphorus compounds, but route of absorption may influence one system more than another. /Organophosphorus cmpd/
A comatose patient who is diaphoretic, has pinpoint pupils and the odor of an insecticide on clothing or breath, and is noted to have muscle fasciculations represents the classic presentation of organophosphate poisoning. ... Specific steps in management include the following. 1. Decontamination. ... 2 Airway. Establish an airway if necessary. ... 3. Respiratory Status. Respiratory distress, in fact, is commonly found in these patients from multiple causes. ... 4. Cardiac Monitoring. ... 5. Cholinesterase Level. ... 6. Pralidoxime. Pralidoxime is the treatment of choice for organophosphate poisoning and should be used for nearly all patients with clinically significant orgnophosphate poisoning,particularly whose patients with muscular fasciculations and weakness. ... 7. Atropine. Atropine is the physiologic antidote for organophosphate poisoning. A trial dose of atropine should be instituted on clinical ground when one suspects organophosphate intoxication. /Organophosphate poisoning/